# SDR P5CA2018013000021

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 67,088 hours, 11,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Punctured
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN BS 1660 AND 1680,  LT FLOOR TORQUE BOX METAL PANEL PUNCTURED.  REPAIRED IAW RI-51-00-12419, REV A.
